# SDR DALA13004820919

- Difficulty date: January 29, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N919DL
- Make and model: Doug MD-88
- Aircraft serial: 49584
- Aircraft time: 64,218 hours, 49,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DISCOVERED THAT THE EMERGENCY LIGHTS IN THE COCKPIT HAD BECOME INOPERATIVE.  MX REPLACED THE ASSOCIATED BATTERY PACK AND THE LIGHTS RETURNED TO NORMAL OPERATION.
